Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 265031, 13 pages
http://dx.doi.org/10.1155/2014/265031
Research Article

Hyperbolic Cross Truncations for Stochastic Fourier Cosine Series

College of Global Change and Earth System Science, Beijing Normal University, Beijing 100875, China

Received 24 February 2014; Accepted 8 July 2014; Published 24 July 2014

Academic Editor: Wenchun Jiang

Copyright © 2014 Zhihua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhihua Zhang, “Hyperbolic Cross Truncations for Stochastic Fourier Cosine Series,” The Scientific World Journal, vol. 2014, Article ID 265031, 13 pages, 2014. https://doi.org/10.1155/2014/265031.